Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Delayed periods after taking thyroxine. Pregnancy test negative. What should be done?

hi, i m taking thyroxine-25 from last two months as directed by my TSH level was doctor advised to take low dose of thyroxine to check tendency to suffer from thyroidism.after taking thyroxine-25 ,last month my periods was irregular and discharge amt was too low.this month my periods are overdue from last 10 days which occurred never before. pregnancy test was negative.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM I am Dr. Das.

Firstly, with a TSH level of 4.98 you do not need any medication.

Secondly, as your pregnancy test is negative, you should consult with your treating doctor for a progesterone challenge. It will induce the period force fully. After getting your period, you should be investigated for presence of any polycystic ovarian syndrome.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor